# SDR 99UAL900065

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Engine: Pwa JT8D17
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Radar
- Component: Collins, 6225122103
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR DISPLAY WAS INCONSISTENT.  *S/D*  WEAK MESSAGE DURING SYSTEM TEST.  REPLACED TRANSCEIVER TO CORRECT FOR 80 MILE RANGE.  ALL GREEN RETURNS, OPS CHECK OK.
